Facebook Pixel
EmpowHER Guest

Emergency contraception question

By Anonymous January 14, 2012 - 12:51am
Rate This

Hi just a question about emergency contraception. If bleeding occurs after taking the morning after pill (my bleed was about 10 days after and was kind of like a normal period, however just lasted 3 days) does this mean that you are most likely not pregnant??? Or could you still bleed if you were infact pregnant and is it just a side effect of emergency contraception? Thank you for your time.

Add a Comment1 Comments

EmpowHER Guest

Hi deesam,

Thank you for your question and welcome to Empowher. Bleeding is a great sign of not being pregnant. You will experience irregular periods for the next couple months before your period remains normal. You have nothing to worry about. Good luck and keep us posted.


January 14, 2012 - 10:09am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!